# SDR MASA200602199

- Difficulty date: August 29, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002B19
- Aircraft serial: 15027
- Aircraft time: 4,706 hours, 3,397 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5031 CLT - FLAP FAULT STATUS MESSAGE.  MX CLEARED THE SFECU INHIBITS.
